Skip to Content

Can someone share their experiences, if any with weight gain on Copaxone? Thank you!?

Responses (3)

suzanne66 8 Jun 2010

You may find these patient reviews interesting.
All the best.
https://www.drugs.com/comments/glatiramer/copaxone-for-multiple-sclerosis.html

pinkbutterfly495 18 Jun 2010

I have been on Copaxone for almost 2 years, and I find that my weight has stayed stable, other than when it goes up/down from the yearly IV Steroids I do. I have noticed, being on Copaxone, rather than Rebif, which I was on for over a year, is that I have way more sensitivity to certain foods. I am now allergic to peanuts and shellfish, and I do have moments where, immediately following my Copaxone shot, I vomit. Very strange :)

sandy12 30 Nov 2011

I am on Copaxone and have gained weight and have developed a bad rash. I am scared and want to stop it. I don't know what to do as I am going back to my neurologist next week. The neurologist I saw said to go off, but I wasn't bad like this (who knows.)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions